# SDR GTIA2021060735787

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 22,273 hours, 10,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLY MEGAPHONE INOP-R/R FWD GALLY MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD
